MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229003A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3: device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was in-house medical technician.The correction of b5 describe event and problem, d4 version or model, d4 catalog #, d4 serial #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 16th june, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or duridng procedure may cause contamination.Corrected b5 describe event and problem: on 12th june, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Previous d4 version or model #: ard569202915.Corrected d4 version or model #: ardpwt229003a.Previous d4 catalog #: ard569202915.Corrected d4 catalog #: blank.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.The most probable root cause of torn label is an excessive friction during cleaning.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 12th june, 2022 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the label was chipping off.There was no injury reported, however we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17197317
Report Number9710055-2023-00469
Device Sequence Number12204406
Product Code FTD
UDI-Device Identifier03700712408084
UDI-Public(01)03700712408084
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT229003A
Device Catalogue NumberARD569202915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown